This popular dip has been recalled in 23 states, so throw it out if you have it.

0

The FDA this week announced a hommus recall involving a popular hommus dip from Cedar Mediterranean Foods. The reason for the recall is that the product contains pine nuts, but does not list them as an ingredient on the container. In severe cases, people with allergies to nuts, or even people incredibly sensitive to nuts, may experience serious side effects. In rare cases, this type of allergy can even be life threatening. To date, no side effects related to humans have been reported.

In the meantime, it should be noted that this recall is not as shocking as a recent nut recall that we have seen. A few weeks ago, you may remember a cashew recall due to the fact that some packaging could contain shards of glass.

How to identify the recalled man

The human product in question is sold in 10-ounce plastic containers and has Cedar’s Organic Mediterranean Hommus Front. It should also be noted that the product has a UPC code of 044115403028 and an expiration date of December 12, 2021. This information should be visible on the lid of the container.

Cedar Mediterranean Foods is located in Ward Hill, Massachusetts. Many of their products are available for purchase in all corners of the country. In this particular case, the hommus product was available in the following states. The list of states includes Massachusetts, Florida, Georgia, North Carolina, Oregon and Oklahoma, Louisiana, Arizona, Colorado, Wisconsin, Maryland, Ohio, California, Nevada, New Mexico, Utah, Missouri, Maine, New York, Kansas, Alabama. , Tennessee and Minnesota.

Notably, no other product from Cedar Mediterranean Foods has a problem similar to the hommus recall.

A product photo is below:

Symptoms associated with nut allergies

Of all the food allergies, nut allergy is by far the most common. Symptoms associated with a nut allergy include stomach pain, nausea, vomiting, diarrhea, itching, difficulty swallowing, and shortness of breath. In rare cases, a life-threatening reaction called anaphylaxis can occur. This is when an allergic reaction causes shock in an individual. Therefore, when this happens, a person may experience cardiac arrest, rapid heartbeat, dizziness, thread tension, fainting, hives, and difficulty breathing. Of course, it goes without saying that anyone with even a potential symptom of anaphylactic shock should call 911 immediately.


Source link

Leave A Reply

Your email address will not be published.